Cylinders over $\lambda $-dendroids have the fixed point property

Volume 173 / 2002

Roman Mańka Fundamenta Mathematicae 173 (2002), 101-112 MSC: Primary 54F15, 54H25. DOI: 10.4064/fm173-2-1


It is proved that the cylinder $X\times I$ over a $\lambda $-dendroid $X$ has the fixed point property. The proof uses results of [9] and [10].


  • Roman MańkaInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-950 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image